Journal of Structures

Journal of Structures

Publisher: Hindawi Limited
Editor: Dr. Mustafa Kemal Apalak
Online ISSN: 2314-6494, Print ISSN: 2356-766X
Frequency: Annual


Journal of Structures is a peer-reviewed, open access journal that publishes original research articles as well as review articles related to all aspects of structural engineering.

Table of Contents

Vol 2015 (2015)


An Improved Bayesian Structural Identification Using the First Two Derivatives of Log-Likelihood Measure
Jin Zhou, Akira Mita, Liu Mei
 Vol 2015 (2015), Pagination: 1-10
ABSTRACT |  PDF Abstract Views: 84  |  PDF Views: 0
Effect of Composite Action on the Strength of Wood Roofs
Ivan A. Campos Varela, Walter H. Gerstle, Stephen Dwyer
 Vol 2015 (2015), Pagination: 1-10
ABSTRACT |  PDF Abstract Views: 121  |  PDF Views: 0
Nonlinear Finite Element Modelling of Railway Turnout System considering Bearer/Sleeper-Ballast Interaction
James Sae Siew, Olivia Mirza, Sakdirat Kaewunruen
 Vol 2015 (2015), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 99  |  PDF Views: 0
A Substructural Damage Identification Approach for Shear Structure Based on Changes in the First AR Model Coefficient Matrix
Liu Mei, Akira Mita, Jin Zhou
 Vol 2015 (2015), Pagination: 1-16
ABSTRACT |  PDF Abstract Views: 93  |  PDF Views: 0